CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the existence and connectedness of solution sets of vector variational inequalities 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2001, 卷号: 54, 期号: 2, 页码: 201-215
Authors:  Yu, M;  Wang, SY;  Fu, WT;  Xiao, WS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Vector Variational Inequality  minty lemma  connectedness  
On the connectedness of the solution set for the weak vector variational inequality 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 卷号: 260, 期号: 1, 页码: 1-5
Authors:  Cheng, YH
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
Existence of a solution for generalized vector variational inequalities 期刊论文
OPTIMIZATION, 2001, 卷号: 50, 期号: 1-2, 页码: 1-15
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector variational inequality  quasi-vector variational inequality  cone-quasi-convexity  nonlinear scalarization